RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 2, Pages 65–70 (Mi mz3452)  

This article is cited in 1 scientific paper (total in 1 paper)

A relationship between certain sums over trivial and nontrivial zeros of the Riemann zeta-function

Yu. V. Matiyasevich


Full text: PDF file (452 kB)

English version:
Mathematical Notes, 1989, 45:2, 131–135

Bibliographic databases:

UDC: 511.331
Received: 06.06.1988

Citation: Yu. V. Matiyasevich, “A relationship between certain sums over trivial and nontrivial zeros of the Riemann zeta-function”, Mat. Zametki, 45:2 (1989), 65–70; Math. Notes, 45:2 (1989), 131–135

Citation in format AMSBIB
\Bibitem{Mat89}
\by Yu.~V.~Matiyasevich
\paper A relationship between certain sums over trivial and nontrivial zeros of the Riemann zeta-function
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 2
\pages 65--70
\mathnet{http://mi.mathnet.ru/mz3452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1002519}
\zmath{https://zbmath.org/?q=an:0683.10033|0663.10041}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 2
\pages 131--135
\crossref{https://doi.org/10.1007/BF01158058}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CA56700024}


Linking options:
  • http://mi.mathnet.ru/eng/mz3452
  • http://mi.mathnet.ru/eng/mz/v45/i2/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Matiyasevich, “Yet Another Representation for Reciprocals of the Nontrivial Zeros of the Riemann Zeta Function”, Math. Notes, 97:3 (2015), 476–479  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:447
    Full text:222
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020